# SDR 2023FA0000186

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: General aviation
- Aircraft: N88CH
- Make and model: Cessna 510
- Aircraft serial: 5100224
- Aircraft time: 2,659 hours, 1,692 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 51451
- Part serial: 0474
- Condition: Unserviceable
- Location: Zone 700
- Part time: 2,659 hours, 1,692 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE CREW REPORTED THE RH GEAR DOWN/LOCKED (GREEN) LIGHT DID NOT EXTINGUISH AND THE TRANSIT LIGHT STAYED ON. THE CREW FOLLOWED THE AFM PROCEDURE AND RESET AND ATTEMPTED A SECOND GEAR RETRACTION WITH NO SUCCESS. MX PERFORMED MULTIPLE GEAR SWINGS AND COULD NOT DUPLICATE THE DISCREPANCY. THE EVENT WAS DISCUSSED WITH TEXTRON TECH SUPPORT AND AT THEIR RECOMMENDATION, WE REPLACED THE RH GEAR REGEN SHUTTLE VALVE. OPS CHECK AND FLIGHT EVALUATION WERE SATISFACTORY.
